# SDR ASAA11510172

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,351 hours, 5,561 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004122
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,604 hours, 6,703 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 2 "SOURCE OFF" LIGHT ILLUMINATED 15 MINUTES AFTER TAKEOFF.  QRH PROCEDURE ACCOMPLISHED.  NR 2 DRIVE LIGHT ILLUMINATED 2 MINUTES AFTER "SOURCE OFF" LIGHT.  NR 2 DRIVE DISCONNECTED PER QRH PROCEDURE.  DIVERSION TIME 31 MINUTES.  PERFORMED TASK 24 11 11 090 801 FOUND PARTICLES IN NR 2 ENG IDG OIL FILTER.  FLUSHED IDG OIL LINES REPLACED NR 2 ENG IDG PER MM 24 11 11 OPS AND LEAK CHECKS GOOD.  REPLACED NR 2 ENG IDG OIL COOLER REF MM 73 11 06 LEAK CHECKS GOOD.  REPLACED NR 2 IDG AIR OIL COOLER REF MM 24 11 21, LEAK CHECKS GOOD.
